Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The Wiman-Valiron method for dirichlet series

  • 23 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. Wiman, “Über den Zusammenhang zwischen dem Maximalbetrage einer analytischen Funktion und dem grössten Gliede der zugehörige Taylorischen Reihe,” Acta Math.,37, 305–326 (1914).

  2. 2.

    A. Wiman, “Über dem Zusammenhang zwischen dem Maximalbetrage einer analytischen Funktion und dem grössten Betrage bei gegebenem Argumente der Funktion,” Acta Math.,41, 1–28 (1916).

  3. 3.

    G. Valiron, “Sur les fonctions entieres d'ordre fini et d'ordre null et en particulier les fonctions a correspondence reguliere,” Ann. Fas. Sci. Univ. Toulouse,5, 117–257 (1914).

  4. 4.

    G. Valiron, “Sur le maximum du module des fonctions entieres,” C. R. Acad. Sci. Paris,166, 606–608 (1918).

  5. 5.

    W. Saxer, “Über die Picardschen Ausnahmwerte suksessive Derivierten,” Math. Z.,17, 206–227 (1923).

  6. 6.

    J. Clunie, “The determination of an integral function of finite order by its Taylor series,” J. London Math. Soc.,28, 58–66 (1953).

  7. 7.

    J. Clunie, “On the determination of an integral function from its Taylor series,” J. London Math. Soc.,30, 32–42 (1955).

  8. 8.

    A. J. Macintyre, “Wiman's method and ‘flat regions’ of integral functions,” Q. J. Math.,9, 81–88 (1938).

  9. 9.

    I. V. Ostrovskii, “On the application of a relation established by Wiman and Valiron to the study of characteristic functions of probability laws,” Dokl. Akad. Nauk SSSR,143, No. 3, 532–535 (1962).

  10. 10.

    I. F. Bitlyan and A. A. Gol'dberg, “The Wiman-Valiron theorem for entire functions of several variables,” Vestn. Leningr. Univ., Ser. Mat., Mekh., Astron.,13, No. 2, 27–41 (1959).

  11. 11.

    F. Sunyer-Balaguer, “Generalisacion del metodo de Wiman-Valiron a una classe de series de Dirichlet,” Publ. Sem. Mat. Fac. Cient. Zaragossa,3, 43–47 (1962).

  12. 12.

    K. Sugimura, “Übertragung einiger Sätze aus der Theorie der ganzen Funktionen auf Dirichletschen Reihen,” Math. Z.,29, 264–277 (1929).

  13. 13.

    N. F. Yakunina, “On the Wiman theory for Dirichlet series,” in: Mathematical Analysis and Its Applications [in Russian], Vol. 7, Rostov-on-Don (1975), pp. 215–225.

  14. 14.

    W. K. Hayman, “The local growth of a power series: a survey of the Wiman-Valiron method,” Can. Math. Bull.,17, No. 3, 317–358 (1974).

  15. 15.

    Sh. I. Strelits, Asymptotic Properties of Analytic Solutions of Differential Equations [in Russian], Mintis, Vilnius (1972).

  16. 16.

    F. I. Geche and S. V. Onipchuk, “Abscissas of convergence of Dirichlet series and its Newton majorants,” Ukr. Mat. Zh.,26, No. 2, 161–168 (1974).

  17. 17.

    B. V. Vinnitskii and M. N. Sheremeta, “Asymptotic behavior of coefficients of Dirichlet series representing entire functions,” Ukr. Mat. Zh.,27, No. 2, 147–157 (1975).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 30, No. 4, pp. 488–497, July–August, 1978.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sheremeta, M.N. The Wiman-Valiron method for dirichlet series. Ukr Math J 30, 376–383 (1978). https://doi.org/10.1007/BF01085861

Download citation

Keywords

  • Dirichlet Series